Article

Etoricoxib Induced Toxic Epidermal Necrolysis: A Case Report

Saba Farooqui1★, Zuha Shyma1, Suha Zulekha1, Jacintha Martis2, Adarsh V V1★ Corresponding author

  1. 1Department of Pharmacy Practice, Karavali College of Pharmacy, Vamanjoor, Mangalore, Karnataka, INDIA..
  2. 2Department of Dermatology, Father Muller Medical College Hospital, Mangalore, Karnataka, INDIA..

CORRESPONDENCE

Saba Farooqui

Department of Pharmacy Practice, Karavali College of Pharmacy, Vamanjoor, Mangalore, Karnataka, INDIA..

sabafarooqui63@gmail.com

Received: 02-11-2023; Revised: 04-12-2023; Accepted: 21-02-2023.

Volume 17, Issue 1 · pp. 89–92 · PUBLISHED · DOI: 10.5530/ijopp.17.1.15

View on IJPP original site ↗

ABSTRACT

Toxic Epidermal Necrolysis (TEN) is a rare and life-threatening skin reaction that can quickly lead to dehydration and infection. TEN is perhaps the most formidable disease encountered by dermatologists, and it remains as puzzling a disorder as it was when described by Lyell. Etoricoxib is a medication that has been associated with TEN. The ideal medical management of TEN should be multidisciplinary and requires early diagnosis and withdrawal of suspected/causative drug(s), supportive care, and specific therapy. Here we present a case of Toxic Epidermal Necrolysis due to Etoricoxib in an immune-compromised patient.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    Farooqui, S., Shyma, Z., Zulekha, S., Martis, J., & V, A. V. (). Etoricoxib Induced Toxic Epidermal Necrolysis: A Case Report. Indian Journal of Pharmacy Practice, 17(1), 89–92. https://doi.org/10.5530/ijopp.17.1.15